# SDR RAIA201307130001

- Difficulty date: July 13, 2013
- Submitted: July 19, 2013
- Operation: Air carrier
- Aircraft: N810HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145670
- Aircraft time: 23,976 hours, 21,865 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Dirty
- Location: Main Pax
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PASSENGER DOOR HARD TO CLOSE AND DOOR OPEN INDICATION WHEN DOOR IS CLOSED.  MX CLEANED AND INSPECTED PASSENGER DOOR.  OPS CHECK GOOD.
